A 31-year-old female asked:
Disclaimer

i took 2 morning after pills within 2 weeks within the 48-72 hours. i had a light period a week later. would i count that as a period?

1 doctor answer
Dr. Allison Urrutia
13 years experience Obstetrics and Gynecology
Maybe: Plan B can cause irregular bleeding due to large dose of hormones at irregular time in cycle. So depending on where you were in your cycle could be regular cycle or breakthrough bleeding
Answered on May 29, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Robert Kwok
32 years experience Pediatrics
Probably not, but...: Plan B and other "morning after" pills can alter the menstrual bleeding for the cycle in which Plan B was taken, and sometimes the next cycle too. On ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Robert Grindstaff
37 years experience Addiction Medicine
Probably not: If taken sooner than 72 hours after intercourse it is very effective
A female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Emergency contracep: Potential Side effects w emergency contraception: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; diz ... Read More
1
1 thank
A 23-year-old female asked:
Dr. Moshe Dekel
46 years experience Gynecology
Pill related: This abnormal bleeding is due to the missing pill. Once you decided to be on the pill, you need to take them as prescribed. Even one missed pill can ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month